# SDR IPXA2014060283139

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 47,646 hours, 15,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587535
- Condition: Worn
- Location: M/D Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C10 INSPECTION,  FOUND WORN HOLE IN M/D CARGO FLOOR PANEL 241CFF, BETWEEN BS 731-834, LBL 33-55.  FABRICATE THE REPLACEMENT FLOOR PANEL IAW EO 5320-9693-H.
